Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On antibiotics post knee replacement, have swollen knees, dry and peeling skin on feet and legs. Solution?

After a replacement knee operation, I am on my 3rd dose of anti-biotics and my leg, especially around my knee is very swollen and I have what seems like cellulitus - my skin on feet and legs is very dry and in the end peeling, although I put cream quite often. Can you help please It was over 4 weeks ago since I had the op.. e mail - YYYY@YYYY Thankyou in anticipation. Jackie Mountain
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
due to antibiotics there is dry skin and it causes swelling
the immune system takes time to rise to level may be 6 to 8 week
you have to keep the skin moist
for local application you can apply petroleum jelly plus diprovate lotion
in betwwn you can use neosporin h powder
take vitamin e and food to increase your immunity
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor